MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM-P COLLARED AMISTEM-P COLLARED STD STEM SIZE 1; HIP STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM-P COLLARED AMISTEM-P COLLARED STD STEM SIZE 1; HIP STEM
Catalog Number 01.18.431
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 03/19/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No analysis could be performed since product details are not available.
 
Event or Problem Description
During primary hip surgery, after broaching, when the surgeon put the stem he noticed it was too long so he removed it and put a smaller stem in.When taking a post-op x-ray, it was observed that the femur was fractured.At about 10 days after the primary, the surgeon cabled the fracture and revised the stem, head, and liner.The surgery was completed successfully.It is unknown if the fracture occurred during the broaching or during the insertion of the first stem.
 
Event or Problem Description
During primary hip surgery, when the surgeon placed the stem, he noticed it was too long so he removed it and performed the broaching again.It was observed that the femur was fractured and the surgeon cabled it.At about 10 days after the primary, the surgeon revised the stem, head, and liner.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 10 april 2024.Lot 2007963: (b)(4) items manufactured and released on 11-dec-2020.Expiration date: 2025-11-29.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.

Brand Name
STEM: AMISTEM-P COLLARED AMISTEM-P COLLARED STD STEM SIZE 1
Common Device Name
HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key19132099
Report Number3005180920-2024-00240
Device Sequence Number17855987
Product Code LZO
UDI-Device Identifier07630040720205
UDI-Public07630040720205
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/29/2025
Device Catalogue Number01.18.431
Device Lot Number2007963
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/18/2024
Supplement Report FDA Received Date07/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/11/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale